共 50 条
- [44] ASYMMETRIC SOLUTIONS OF THE REACTION-DIFFUSION EQUATION [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1993, 443 (1917): : 39 - 58
- [45] ON THE SOLUTIONS OF FRACTIONAL REACTION-DIFFUSION EQUATIONS [J]. MATEMATICHE, 2013, 68 (01): : 23 - 32
- [46] EXACT SOLUTIONS OF A REACTION-DIFFUSION EGUATION [J]. UKRAINIAN FOOD JOURNAL, 2012, 1 (02) : 81 - +
- [47] Realizing the perceptual grouping with the multi-sets of the reaction-diffusion models [J]. VISION, MODELING, AND VISUALIZATION 2003, 2003, : 561 - 568
- [48] Nonlinear Stability for Reaction-Diffusion Models [J]. NEW TRENDS IN FLUID AND SOLID MODELS, 2010, : 91 - 101
- [49] REACTION-DIFFUSION MODELS: DYNAMICS AND CONTROL [J]. PROCEEDINGS OF THE 6TH INTERNATIONAL CONFERENCE ON CONTROL AND OPTIMIZATION WITH INDUSTRIAL APPLICATIONS, VOL I, 2018, : 22 - 24